Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 145, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 27, 2013, 9:28 PM CDT for Lincoln County, Missouri. It took effect at May 28, 2013, 3:24 AM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- May 27, 2013, 9:28 PM CDT (02:28 UTC)
- In effect from
- May 28, 2013, 3:24 AM CDT
- Expired
- May 29, 2013, 4:45 PM CDT
- In force
- 37 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
651
WGUS43 KLSX 280228
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
928 PM CDT MON MAY 27 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR
TROY
.THIS FLOOD WARNING IS A RESULT OF AROUND 2 INCHES OF RAIN OVER THE
PAST 48 HOURS AND AROUND 0.25 INCHES FORECAST THROUGH TUESDAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-290228-
/O.NEW.KLSX.FL.W.0145.130528T0824Z-130529T2145Z/
/TRYM7.1.ER.130528T0824Z.130528T1200Z.130528T2145Z.NO/
928 PM CDT MON MAY 27 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY
* FROM LATE TONIGHT TO WEDNESDAY MORNING.
* AT 9:00 PM MONDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE OVERNIGHT
TONIGHT AND CREST NEAR 22.5 FEET LATE TUESAY MORNING. ADDITIONAL RISES
ARE POSSIBLE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/28 05/29 05/30 05/31 06/01
CUIVRE RIVER
TROY 21.0 18.80 22.5 14.6 8.5 7.1 6.72 follow-up statements
456
WGUS83 KLSX 281456
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 AM CDT TUE MAY 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
THE CUIVRE RIVER NEAR
...TROY
...OLD MONROE
THE NORTH FABIUS RIVER NEAR
...EWING
THE MIDDLE FABIUS RIVER NEAR
...EWING
THE SOUTH FABIUS RIVER NEAR
...TAYLOR
THE NORTH RIVER AT
...PALMYRA
THE MID FORK SALT RIVER NEAR
...HOLLIDAY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES RAIN YESTERDAY
WITH ISOLATED HEAVIER AMOUNTS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-291456-
/O.EXT.KLSX.FL.W.0145.000000T0000Z-130529T1745Z/
/TRYM7.1.ER.130528T0434Z.130528T1100Z.130528T1745Z.NO/
956 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY.
* AT 9 AM TUESDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-291455-
/O.CON.KLSX.FL.W.0146.000000T0000Z-000000T0000Z/
/OMNM7.2.ER.130528T1447Z.130530T0600Z.000000T0000Z.NO/
956 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 8:30 AM TUESDAY THE STAGE WAS 23.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 28.0 FEET BY THURSDAY MORNING.
* IMPACT...AT 28.1 FEET...DYER ROAD UPSTREAM FROM THE GAGE BEGINS
FLOODING JUST DOWNSTREAM OF THE NEW HIGHWAY 79 BRIDGE.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
MOC111-291455-
/O.EXT.KLSX.FL.W.0135.000000T0000Z-130601T1800Z/
/EWNM7.2.ER.130526T0311Z.130528T1330Z.130531T1800Z.NO/
956 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING.
* AT 9 AM TUESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...STATE HWY E WEST OF WILLIAMSTOWN BEGINS TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC127-291455-
/O.EXT.KLSX.FL.W.0142.000000T0000Z-130531T1132Z/
/TAYM7.2.ER.130527T1728Z.130529T0600Z.130530T1132Z.NO/
956 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 AM TUESDAY THE STAGE WAS 13.4 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.4 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 13.7 FEET...COUNTY ROAD 319 JUST NORTH OF THE GAGE
BEGINS TO FLOOD.
* IMPACT...AT 12.5 FEET...MARION COUNTY ROAD 150 WILL BE FLOODED.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL FARMLANDS.
* IMPACT...AT 10.5 FEET...CO. ROAD 117 NORTHWEST OF PHILADELPHIA FLOODS.
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176
$$
MOC127-291455-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-130530T0036Z/
/PALM7.2.ER.130527T1939Z.130528T0930Z.130529T0036Z.NO/
956 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA.
* AT 8:30 AM TUESDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 16.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR THE GAGE.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA
INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...CO. ROAD 333, EAST OF PALMYRA, BEGINS TO FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC111-291455-
/O.EXT.KLSX.FL.W.0134.000000T0000Z-130601T0645Z/
/EWMM7.1.ER.130525T2301Z.130527T2100Z.130531T0645Z.NO/
956 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 8:30 AM TUESDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC137-291455-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-130531T0800Z/
/PMZM7.1.ER.130528T1800Z.130529T0600Z.130530T0600Z.UU/
956 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE MID FORK SALT RIVER NEAR HOLLIDAY.
* AT 9 AM TUESDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.6 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 18.1 FEET...WATER EXITS THE LEFT BANK DOWNSTREAM OF THE
STATE HIGHWAY A BRIDGE. ADJACENT FIELDS BEGIN TO FLOOD.
* IMPACT...AT 17.5 FEET...WATER EXITS THE RIGHT BANK DOWNSTREAM OF THE
STATE HIGHWAY A BRIDGE.
* IMPACT...AT 14.7 FEET...WATER BEGINS LEAVING THE BANKS AT THE STATE
HIGHWAY A BRIDGE NORTH OF HOLLIDAY.
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199 3952 9221
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/29 05/30 05/31 06/01 06/02
CUIVRE RIVER
TROY 21.0 22.53 14.2 8.3 7.2 6.8 6.4
OLD MONROE 24.0 23.80 26.5 27.8 27.3 27.6 28.0
NORTH FABIUS RIVER
EWING 11.0 14.91 14.0 13.4 11.6 8.7 6.7
SOUTH FABIUS RIVER
TAYLOR 9.5 13.44 14.2 9.4 4.9 4.2 3.7
NORTH RIVER
PALMYRA 13.0 16.48 9.6 6.4 5.6 5.3 5.1
MIDDLE FABIUS RIVER
EWING 12.0 15.96 15.7 14.2 11.3 8.2 6.0
SALT RIVER
HOLLIDAY 17.0 16.52 17.6 15.7 8.8 6.8 5.9633
WGUS83 KLSX 282028
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT TUE MAY 28 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER
NEAR TROY...AFFECTING LINCOLN COUNTY
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
NEAR TROY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-282058-
/O.CAN.KLSX.FL.W.0145.000000T0000Z-130529T1745Z/
/TRYM7.1.ER.130528T0434Z.130528T1100Z.130528T1654Z.NO/
328 PM CDT TUE MAY 28 2013
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 3:00 PM TUESDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 11:54 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.8 FEET BY WEDNESDAY
MORNING.
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/29 05/30 05/31 06/01 06/02
CUIVRE RIVER
TROY 21.0 18.31 12.8 8.7 7.3 6.9 6.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 27, 9:28 PM CDT, 0 minutes earlier.
Area forecast discussion, May 27, 9:28 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
928 PM CDT MON MAY 27 2013
.UPDATE...
ISSUED AT 928 PM CDT MON MAY 27 2013
FIRST AREA OF THUNDERSTORMS HAS MOVED WELL EAST OF THE CWA...SO WE ARE
IN A LULL UNTIL THE ORGANIZING MCS CURRENTLY OVER THE CENTRAL PLAINS
MOVES INTO OUR AREA LATER TONIGHT. RADAR HAS SHOWN SOME WEAK -SHRA/-TSRA
DEVELOPING ALONG THE MISSOURI/IOWA BORDER OVER THE LAST HOUR OR TWO
IN BROAD AREA OF 925-850MB MOISTURE CONVERGENCE. THIS CONVECTION
IS NOT SHOWING MUCH INTENSIFICATION AS THEY MOVE NORTHEAST. ATMOSPHERE
AHEAD OF THE MCS IS NOT SATURATED...SO PREFER TO USE THE FORWARD
PROPAGATING CORFIDI VECTORS WHICH CALLS FOR A CONTINUED EASTWARD
MOVEMENT OF THE MCS. CURRENT TIMING INDICATES THAT IT WILL MOVE
INTO THE NORTHERN CWA AFTER 07Z. CURRENT FLASH FLOOD WATCH LOOKS
GOOD AS THIS WILL BE THE AREA THAT I EXPECT THE MCS TO MOVE
THROUGH LATE TONIGHT. EVEN WITH THE FAIRLY FAST MOVEMENT OF THE
MCS...DO EXPECT VERY HEAVY DOWNPOURS OVER SATURATED GROUND WHICH
COULD LEAD TO FLASH FLOODING.
BRITT
&&
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 338 PM CDT MON MAY 27 2013
SEVERE WEATHER THREAT WILL PERSIST FOR THE NEXT FEW HOURS AHEAD OF
COMPLEX CURRENTLY MOVING THROUGH THE STL AREA. ATTENTION THEN
TURNS TO NEXT ROUND OF CONVECTION LATE TONIGHT AND EARLY
MONDAY MORNING. STRONG MESOSCALE OUTFLOW BOUNDARY OVER EASTERN
KS/W MO SHOULD SET UP STRONG ISENTROPIC LIFT OVERNIGHT AS LOW
LEVEL JET RAMPS UP...AND WOULD THINK THAT NEXT NOCTURNAL COMPLEX
WILL BE FORMING SOMEWHERE BETWEEN MKC AND DSM AND THEN ROLL ESE
WITH TIME. TODAYS RAINS ON TOP OF THAT WHICH HAS FALLEN OVER THE
LAST FEW DAYS AND NIGHTS HAS LEFT THE GROUND SATURATED AND STREAMS
RUNNING AT AND IN SOME CASES ABOVE BANKFULL...AND THESE AREAS
SIMPLY CANNOT HOLD ANY ADDITIONAL RAIN. SO...WILL BE GOING OUT
WITH A FLASH FLOOD WATCH FOR N AREAS FOR TONIGHT AND INTO MONDAY MORNING...AND
HAVE TAKEN THE WATCH AS FAR S AS A COU-3LF LINE. IT MAY BE THAT
THE HEAVIEST RAIN LATE TONIGHT WILL NOT GET THAT FAR SOUTH.
HOWEVER...HEAVY RAIN IS ONGOING ATTM OVER THE CENTRAL IL
COUNTIES...AND GIVEN CRITICAL NATURE OF ANECEDENT GROUND
CONDITIONS IN BOONE COUNTY AND SOME AREAS IN CENTRAL IL SEEMS
PRUDENT TO INCLUDE THESE.
TRUETT
.LONG TERM...(TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 338 PM CDT MON MAY 27 2013
LITTLE CHANGE IN GOING FORECASTS FOR THE REMAINDER OF THE WEEK AND
INTO THE WEEKEND. THUNDERSTORM THREAT WILL BE SHIFTING FROM
NOCTURNAL MCS DRIVEN EVENTS TO SHORTWAVE INDUCED CONVECTION AS SW
FLOW BECOMES ESTABLISHED OVER AREA.
TRUETT
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 623 PM CDT MON MAY 27 2013
THOUGHTS ON OVERNIGHT CONVECTION MENTIONED IN THE ABOVE SHORT TERM
DISCUSSION STILL APPEAR TO BE ON TRACK. ONGOING CONVECTION
CONTINUES MOVING SE OF SUS/CPS. AS IT DOES...WINDS WILL BE ERRATIC
FOR A WHILE AS THE WAKE LOW MOVES THRU THE REGION. WINDS WILL
EVENTUALLY BECOME SELY AND SHUD REMAIN SOMEWHAT STRONG OVERNIGHT AT
TERMINALS. AS FOR ADDITIONAL CONVECTION OVERNIGHT...BELIEVE MAIN
THREAT WILL BE NEAR SUNRISE TUES AS TSRA OVER SRN NEB/NRN KS MOVE
EWD ALONG THE SFC FNT. BELIEVE THE ONLY TERMINAL THIS TSRA WILL
IMPACT WILL BE UIN. HOWEVER...IF TSRA CAN DEVELOP ALONG THE SRN
FLANK OF THE CLUSTER...COU AND THE METRO TAFS MAY SEE TSRA TUES
MORNING. THERE IS ANOTHER THREAT FOR UIN CLOSER TO MIDNIGHT
TONIGHT. THIS IS CONDITIONAL ON TSRA FORMING OVER NWRN MO AND
MOVING EWD ALONG THIS SAME FNT. THIS SOLN IS MORE
QUESTIONABLE...BUT IF THIS SOLN VERIFIES...BELIEVE TSRA WOULD FORM
SOON.
OTHERWISE...WINDS WILL BE SLY ON TUES WITH GUSTS IN THE 20 KTS
RANGE.
SPECIFICS FOR KSTL...SE WINDS EXPECTED TO CONTINUE OVERNIGHT WITH
VFR CONDITIONS. IS A LOW PROBABILITY THAT TSRA MAY IMPACT THE
TERMINAL CLOSE TO SUNRISE...BUT BELIEVE THESE TSRA WILL REMAIN N
OF THE TERMINAL. OTHERWISE...SLY WINDS EXPECTED TUES WITH GUSTS IN
THE 20 KTS RANGE.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONROE
MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MONTGOMERY IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, May 27, 4:16 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 416 PM CDT MON MAY 27 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 416 PM CDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE REGION OVERNIGHT....AND SOME OF THE STORMS MAY BE SEVERE WITH HAIL AND DAMAGING WINDS. IN ADDITION...THE STORMS WILL BE PRODUCING HEAVY RAIN...AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND PARTS OF CENTRAL ILLINOIS. THE GREATEST THREAT OF FLASH FLOOD PRODUCING RAINS WILL BE AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE OF THUNDESTORMS WILL CONTINUE ON TUESDAY AND THUESDAY NIGHT...ESPECIALLY FROM NORTHERN MISSOURI INTO WEST CENTRAL ILLINOIS. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND PARTS OF CENTRAL ILLINOIS INTO TUESDAY MORNING DUE TO THE THREAT OF HEAVY RAIN. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. IN ADDITION TO STRONG WINDS AND HAIL...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. TRUETT
In the hours before
Local storm report, May 27, 4:19 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HEAVY RAIN GRANITE CITY 38.71N 90.13W
05/27/2013 M1.00 INCH MADISON IL TRAINED SPOTTER
1 INCH OF RAIN FELL IN 45 MINUTES.
&&
KANOFSKYSpecial weather statement, May 27, 4:27 PM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 427 PM CDT MON MAY 27 2013 ILZ064-065-069-070-074-272215- BOND IL-CLINTON IL-FAYETTE IL-MARION IL-WASHINGTON IL- 427 PM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CLINTON...SOUTHERN BOND... NORTHERN WASHINGTON...SOUTHWESTERN FAYETTE AND WESTERN MARION COUNTIES UNTIL 515 PM CDT... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AVISTON...OR NEAR BREESE...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BREESE... CARLYLE... CENTRALIA... GERMANTOWN... JAMESTOWN... BECKEMEYER... BEAVER CREEK... TAMALCO... BOULDER... SHATTUC... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Local storm report, May 27, 5:10 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND GST CENTRALIA 38.52N 89.13W
05/27/2013 E50 MPH MARION IL TRAINED SPOTTER
&&
TRUETTSpecial weather statement, May 27, 5:10 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 510 PM CDT MON MAY 27 2013 ILZ065-070-272300- FAYETTE IL-MARION IL- 510 PM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE AND MARION COUNTIES UNTIL 600 PM CDT... AT 508 PM CDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WRIGHTS CORNER TO ODIN...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SALEM... WRIGHTS CORNER... ST. ELMO... KINMUNDY... FARINA... OMEGA... STEPHEN FORBES STATION... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Local storm report, May 27, 5:11 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 3 NW WALNUT HILL 38.50N 89.08W
05/27/2013 M48 MPH MARION IL AWOS
MEASURED BY ENL AWOS
&&
TRUETTSpecial weather statement, May 27, 5:22 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 522 PM CDT MON MAY 27 2013 ILZ079-272315- RANDOLPH IL- 522 PM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH COUNTY UNTIL 615 PM CDT... AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BALDWIN...OR 7 MILES WEST OF SPARTA...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPARTA... CHESTER... TILDEN... BREMEN... COULTERVILLE... STEELEVILLE... PERCY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:48 PM CDT | River Flood Warning | LSX | Lincoln | 23 days |
| May 27, 10:29 PM CDT | River Flood Warning | LSX | Saint Charles | 26 days |
| May 27, 10:29 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 19 days |
| May 27, 10:29 PM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 43 days |
| May 28, 2:48 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 42 min |
| May 28, 3:07 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 38 min |
| May 28, 4:03 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery, Pike | 42 min |
| May 28, 2:51 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Knox, Lewis, Lincoln and 6 more | 13 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.